The Lindstedt series were introduced in the XIXth century in Astronomy to study perturbatively quasi-periodic motions in Celestial Mechanics. In Mathematical Physics, after getting the attention of Poincare, who studied them widely by pursuing to all orders the analysis of Lindstedt and Newcomb, their use was somehow superseded by other methods usually referred to as KAM theory. Only recently, after Eliasson's work, they have been reconsidered as a tool to prove KAM-type results, in a spirit close to that of the Renormalization Group in quantum eld theory. Following this new approach we discuss here the use of the Lindstedt series in the context of some model problems, like the standard map and natural generalizations, with particular attention to the properties of analyticity in the perturbative parameter.

BERRETTI A, & GENTILE G (2001). Renormalization group and field theoretic techniques for the analysis of the Lindstedt series. REGULAR & CHAOTIC DYNAMICS, 6(4), 389-420 [10.1070/RD2001v006n04ABEH000185].

Renormalization group and field theoretic techniques for the analysis of the Lindstedt series

GENTILE, Guido
2001

Abstract

The Lindstedt series were introduced in the XIXth century in Astronomy to study perturbatively quasi-periodic motions in Celestial Mechanics. In Mathematical Physics, after getting the attention of Poincare, who studied them widely by pursuing to all orders the analysis of Lindstedt and Newcomb, their use was somehow superseded by other methods usually referred to as KAM theory. Only recently, after Eliasson's work, they have been reconsidered as a tool to prove KAM-type results, in a spirit close to that of the Renormalization Group in quantum eld theory. Following this new approach we discuss here the use of the Lindstedt series in the context of some model problems, like the standard map and natural generalizations, with particular attention to the properties of analyticity in the perturbative parameter.
BERRETTI A, & GENTILE G (2001). Renormalization group and field theoretic techniques for the analysis of the Lindstedt series. REGULAR & CHAOTIC DYNAMICS, 6(4), 389-420 [10.1070/RD2001v006n04ABEH000185].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/143057
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact